# SDR CKSA96026

- Difficulty date: March 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 0080004005
- Condition: Failed
- Location: Landing Gear
- Part time: 34,296 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DOORS NOT LATCHED LIGHT AND GEAR NOT LATCHED LIGHT REMAINED ON BRIGHT.  ON LANDING BOTH RED LIGHTS WERE ON AND RIGHT MAIN GEAR LIGHT WAS OUT.  REMOVED AND REPLACED LANDING GEAR PROXIMITY SWITCH CONTROL BOX.  SYSTEM OPS CHECK GOOD IAW DC-8 MM 32-60-0.  (M)
